# SDR FDEA201901110098

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 34,491 hours, 5,327 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sleeve
- Part number: 161W12111
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING REMOVAL OF MAIN WHEEL NR 10 BRAKE SLEEVE ASSY MISSING. ADDITIONALLY FOUND CHARFING DAMAGE ON MAIN WHEEL ASSY AND BRAKE ASSY. C/W E.A. G-3242-T0344587. NO FURTHER DAMAGE NOTICED. INSTALLED NEW BRAKE SLEEVE IAW AMM  32-45-07-4. A/C OK FOR SERVICE.
